Can a woman administer her husband Testo-Enant IM (testosterone enantato) without the medical gloves on? Is it dangerous the testosterone solution can pass the skin and enter her blood stream and effect her? Is there any possibility (she did the first injection to her husband without medical gloves and after 3 weeks there's the next injection). I know testosterone gel and skin patches can be dangerous for other family members but what about this case? I'd like a professional answer and if there's possible a source link. Thank you VERY much in advance :)
It is not necessary to wear gloves to give a Testosterone injection. Just use good sterile technique and she should be fine. In general, most injectable forms of testosterone are poorly absorbed through the skin. Still good handling practices are encouraged. J. Kyle Mathews, MD
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.